# SDR SWAA2012073006340

- Difficulty date: July 4, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: 65691765
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING BASE BOLTS DAMAGED.  REMOVED AND REPLACED BOLTS IAW AMM.
